# SDR TAMF20190527001

- Difficulty date: May 27, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 23,220 hours, 7,505 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 21,779 hours, 7,098 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 5500300121
- Part serial: HEX500645
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 21,779 hours
- Component: Engine, Rroyce, TRENT772B60
- Component part number: TRENT772B60
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENG 1 OIL QTY DROPPED DOWM TO 7.2 QT IN CRUISE. THE ENG WAS SHUTDOWN TO PREVENT FURTER OIL LOSS OIL QTY REAININDED 3.2QT, AFTER SHUTDOWN AND RAISED TO 6.0 QT AT LANDING". SE PROCEDE A REALIZAR EL TROUBLESHOOTING: TSM TASK 79-31-00-810-832-A HIGH OIL CONSUMPTION RATE, ON ENGINE 1, Y EL AMM 79-21-41-200-801-A - EXAMINE THE FUEL OIL HEAT EXCHANGER (FOHE) FOR INTERNAL LEAKS. IT WAS FOUND FUEL OIL HEAT EXCHANGER P/N: 55003001-21, S/N: HEX50-0645 WITH LEAK.
